# SDR AU981121

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520C
- Propeller: Hartzl PHCC3YF2
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 9664000037
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER SPAR CORRODED.
